# SDR DHL2003604771

- Difficulty date: June 1, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING CTR EXTENDED L/E UPPER SKIN CORRODED AROUND STA XFS 354.000 - XFS 385.250.  REMOVED FASTENERS.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT THE CORRODED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.071) AND TWO FILLERS (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLER ON RT INNER WING CTR EXTENDED L/E UPPER SKIN (AROUND STA XFS 354.000 - XFS 385.000) USING NEW FASTENERS IAW EODHL-030519, ED-3355, SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
